# SDR AALA20150203002

- Difficulty date: January 28, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER POWER SUPPLY M33098 FOUND INOPERATIVE.  R & R POWER SUPPLY IAW AMM 33-51-06.  SYS CHECKED NORMAL.
